Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 14, NWS Memphis, TN

February 7, 20175 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Feb 7, 2017, 10:00 AM CST for 5 counties in Tennessee. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 7, 2017, 10:00 AM CST (16:00 UTC)
Expired
Feb 7, 2017, 10:45 AM CST
In force
45 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 152 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

962 
WUUS54 KMEG 071600
SVRMEG
TNC023-039-071-077-109-071645-
/O.NEW.KMEG.SV.W.0014.170207T1600Z-170207T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1000 AM CST TUE FEB 7 2017

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Henderson County in western Tennessee...
  Northern McNairy County in western Tennessee...
  Northern Hardin County in western Tennessee...
  Chester County in western Tennessee...
  Southern Decatur County in western Tennessee...

* Until 1045 AM CST

* At 959 AM CST, a severe thunderstorm was located near Masseyville,
  or near Chickasaw State Park, moving east at 55 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Henderson, Chickasaw State Forest, Chickasaw State Park,
  Adamsville, Sardis, Silerton, Masseyville, Reagan, Jacks Creek,
  Morris Chapel, Montgomery, Robertson, McNairy, Scotts Hill, Bethel
  Springs, Saltillo, Finger, Milledgeville, Enville and Right.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
      3529 8798 3524 8878 3533 8879 3538 8884
      3542 8884 3559 8802 3554 8798 3549 8798
      3547 8802 3545 8804 3542 8803 3541 8797
TIME...MOT...LOC 1559Z 260DEG 46KT 3535 8874 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
087 
WWUS54 KMEG 071617
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1017 AM CST TUE FEB 7 2017

TNC023-039-071-077-109-071645-
/O.CON.KMEG.SV.W.0014.000000T0000Z-170207T1645Z/
Henderson TN-McNairy TN-Hardin TN-Chester TN-Decatur TN-
1017 AM CST TUE FEB 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CST
FOR SOUTHEASTERN HENDERSON...NORTHEASTERN MCNAIRY...NORTHERN
HARDIN...EAST CENTRAL CHESTER AND SOUTHERN DECATUR COUNTIES...

At 1017 AM CST, a severe thunderstorm was located near Jacks Creek,
or 11 miles east of Henderson, moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Adamsville, Sardis, Reagan, Jacks Creek, Morris Chapel, Montgomery,
Scotts Hill, Saltillo, Milledgeville, Enville, Right, Haney, Hinkle,
Roby, Pleasant Grove, Cabo, Red Walnut, Cerro Gordo, Thurman and Lick
Skillet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
      3529 8798 3525 8861 3536 8857 3542 8856
      3548 8856 3559 8802 3554 8798 3549 8798
      3547 8802 3545 8804 3542 8803 3541 8797
TIME...MOT...LOC 1617Z 260DEG 46KT 3539 8845 

HAIL...<.75IN
WIND...60MPH
 
$$
291 
WWUS54 KMEG 071631
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1031 AM CST TUE FEB 7 2017

TNC023-109-071641-
/O.CAN.KMEG.SV.W.0014.000000T0000Z-170207T1645Z/
McNairy TN-Chester TN-
1031 AM CST TUE FEB 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCNAIRY AND EAST
CENTRAL CHESTER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
      3529 8798 3527 8837 3530 8837 3540 8835
      3541 8836 3552 8835 3559 8802 3553 8798
      3549 8798 3547 8802 3545 8804 3542 8803
      3541 8797
TIME...MOT...LOC 1631Z 260DEG 46KT 3542 8823 

$$

TNC039-071-077-071645-
/O.CON.KMEG.SV.W.0014.000000T0000Z-170207T1645Z/
Henderson TN-Hardin TN-Decatur TN-
1031 AM CST TUE FEB 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CST
FOR SOUTHEASTERN HENDERSON...NORTHERN HARDIN AND SOUTHERN DECATUR
COUNTIES...

At 1031 AM CST, a severe thunderstorm was located near Sardis, or 13
miles north of Savannah, moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sardis, Reagan, Morris Chapel, Montgomery, Scotts Hill, Saltillo,
Milledgeville, Right, Haney, Hinkle, Pleasant Grove, Red Walnut,
Cerro Gordo, Thurman, Lick Skillet, Gumdale, Sibley, Bath Springs,
Five Forks and Largo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
      3529 8798 3527 8837 3530 8837 3540 8835
      3541 8836 3552 8835 3559 8802 3553 8798
      3549 8798 3547 8802 3545 8804 3542 8803
      3541 8797
TIME...MOT...LOC 1631Z 260DEG 46KT 3542 8823 

HAIL...<.75IN
WIND...60MPH
 
$$
122 
WWUS54 KMEG 071638
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1038 AM CST TUE FEB 7 2017

TNC039-071-077-071648-
/O.EXP.KMEG.SV.W.0014.000000T0000Z-170207T1645Z/
Henderson TN-Hardin TN-Decatur TN-
1038 AM CST TUE FEB 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDERSON...
NORTHERN HARDIN AND SOUTHERN DECATUR COUNTIES WILL EXPIRE AT 1045 AM
CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
      3529 8798 3527 8837 3530 8837 3540 8835
      3541 8836 3552 8835 3559 8802 3553 8798
      3549 8798 3547 8802 3545 8804 3542 8803
      3541 8797
TIME...MOT...LOC 1638Z 260DEG 46KT 3543 8813 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 9:43 AM CST, 17 minutes earlier.

Area forecast discussion, Feb 7, 9:43 AM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
943 AM CST Tue Feb 7 2017

.DISCUSSION...

A mid level trough is moving through Arkansas at this time.
Clusters of mainly elevated showers and thunderstorms stretch
across west Tennessee and north Mississippi. The activity is
mainly sub severe though the very cold air aloft is helping with
the production of small hail in some storms. 500 mb temps are -16C
to -17C. The mid level trough axis will shift east of the
Mississippi River over the next couple of hours and to the TN
River/Alabama border by mid afternoon. The cold front is lagging
far to the NW and the airmass will continue to destabilize ahead
of it this afternoon. Some intensification of the mainly elevated
activity across West Tennessee and North Mississippi is possible
over the next few hours as the airmass tries to destabilize ahead
of a lagging cold front. Some large hail and damaging winds are
possible. Most of this morning activity will shift east into
Middle Tennessee and Alabama by early afternoon. As far as
development this afternoon goes...once the mid level trough moves
east the lift across the region weaken with some subsidence likely
by mid afternoon. Also the cold front pushing into the area is
undergoing frontolysis and the wind fields will be weakening with
little convergence along the front. It may become unstable this
afternoon but not sure if the atmosphere will be able to take
advantage. Latest model data point to severe chances diminishing
after 18z.

SJM

&&

.PREV DISCUSSION... /issued 410 AM CST Tue Feb 7 2017/

At 4AM, Two distinct areas of thunderstorms on radar at this
hour. One multi-cluster of storms is moving through West
Tennessee, that has mostly produced sub-severe hail and winds.
Another line of storms is moving into eastern Arkansas and is
likely producing severe hail with a storm in Randolph County. The
aforementioned second line of storms will be maintained by a
shortwave currently digging across northern Texas and the Oklahoma
border. Height falls are not overly impressive, but lapse rates
aloft are in the 7.5 to 8 C/km range. As a result, a continued
hail threat will exist through the morning hours. If any storms
can become rooted in the boundary layer, a greater hail and wind
potential will exist. HRRR hi-res model indicates that the line of
storms will push east of Tennessee River by 18Z or noon LT, and
the risk for severe storms will come to an end.

Record breaking temperatures are expected this afternoon as
readings to rise into the mid to upper 70s before a cold front
arrives around sundown. All main models continue to indicate that
the frontal boundary will slow down and become stalled near a line
from Clarksdale northeast to Camden Tennessee. A weak surface low
will then ride along the front and traverse from the ArkLaTex to
Central Tennessee during the day on Wednesday. As a result, a
slight chance of showers and thunderstorms will be possible
mainly over West Tennessee and North Mississippi. The front is
expected to push south and east of the area by Thursday morning.

Behind the frontal, a decent cooldown is expected Thursday as
temperatures remain in the low to mid 40s. However, temperatures
will bounce back quickly on Friday, as high pressure pushes east
and winds turn around to the south. Moisture recovery will occur
during the overnight hours on Saturday and a few warm air
advection showers will be possible during the day. Another cold
front is progged to move into the Mid-South around sundown on
Sunday. Showers and thunderstorms will accompany the front as it
moves through. Behind the front, another cool down is expected
with temperatures returning to around and slightly above normal.
Beyond that, models diverge on the position of a surface low
ejecting out of the Gulf. Went ahead and carried low end POPs in
the south.

AC3

&&

AVIATION...12z TAFs

Potent shortwave will move across the Mid South today. Strong low
level winds from the southwest above surface layer will continue
to pose a wind shear threat through mid/late morning. In
addition...convection will continue to intensify through the
morning hours as mid level height falls overspread the region
along with increasing mid level lapse rates. Strong to severe
storms will be possible this morning with potential damaging winds
and large hail. The greatest threat early this morning will be
near KJBR then through mid/late morning at KMEM and KMKL. The
greater severe threat at KTUP will be late morning into this
afternoon. Have added tempos for the greatest storm potential at
all locations. Storms will gradually diminish from west to east
from late morning through the afternoon hours. MVFR to IFR
cigs/vsbys will be possible during storm activity today.

Surface winds will remain strong and gusty from the south today
before diminishing by evening. A front will stall in the vicinity
of KJBR and KMKL where winds may temporarily become light
northeasterly late tonight. Elsewhere...light and variable winds
are expected.

Fog will likely develop late tonight at the terminals and could
become dense...especially at KTUP.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Feb 7, 8:52 AM CST, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
852 AM CST Tue Feb 7 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-081700-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
852 AM CST Tue Feb 7 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...TODAY AND TONIGHT

There is a slight risk for severe thunderstorms south and east of
a Union City, Tennessee to Osceola, Mississippi to Forrest City,
Arkansas line. The greatest potential for severe storms will be
east of the Mississippi river through the mid afternoon hours.
The highest potential for severe storms will be across northeast
Mississippi this afternoon when instability is maximized.

There will be a threat for damaging winds and large hail across
the slight risk area. Isolated tornadoes will also be possible
later this morning into the afternoon...especially across
northeast Mississippi.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A few strong storms are possible across north Mississippi
Wednesday afternoon into Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today across the entire Mid
South. Please pass along any storm damage or large hail to the
National Weather Service in Memphis.

SJM

In the hours before

Special weather statement, Feb 7, 9:19 AM CST, 41 minutes before
Special Weather Statement
National Weather Service Memphis TN
919 AM CST TUE FEB 7 2017

MSZ002-TNZ089-090-071545-
Marshall MS-Hardeman TN-Fayette TN-
919 AM CST TUE FEB 7 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 945 AM CST
FOR...

North central Marshall County in northwestern Mississippi...
Central Hardeman County in western Tennessee...
Southern Fayette County in western Tennessee...

At 918 AM CST...a strong thunderstorm producing pea to dime size
hail or larger and winds to 40 mph was located 8 miles north of
Slayden, or 14 miles east of Collierville. Movement of the storm was
to the northeast at 50 mph.

People in north central Marshall...central Hardeman and southern
Fayette Counties should monitor this storm closely.

LAT...LON 3499 8932 3499 8935 3498 8935 3494 8950
      3514 8964 3541 8899 3514 8880
TIME...MOT...LOC 1518Z 241DEG 59KT 3508 8942
Special weather statement, Feb 7, 9:27 AM CST, 33 minutes before
Special Weather Statement
National Weather Service Memphis TN
927 AM CST TUE FEB 7 2017

MSZ002-003-TNZ089-090-071545-
Marshall MS-Benton MS-Hardeman TN-Fayette TN-
927 AM CST TUE FEB 7 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 945 AM CST
FOR...

North central Marshall County in northwestern Mississippi...
Northwestern Benton County in northeastern Mississippi...
Southwestern Hardeman County in western Tennessee...
Southeastern Fayette County in western Tennessee...

At 927 AM CST...a strong thunderstorm producing nickel size hail was
located near Michigan City, or 16 miles northeast of Holly Springs.
This storm was moving northeast at 50 mph.

People in north central Marshall...northwestern Benton...southwestern
Hardeman and southeastern Fayette Counties should monitor this storm
closely.

LAT...LON 3492 8940 3498 8943 3512 8908 3498 8904
TIME...MOT...LOC 1527Z 245DEG 51KT 3499 8933
Special weather statement, Feb 7, 9:31 AM CST, 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
931 AM CST TUE FEB 7 2017

MSZ002>004-071615-
Tippah MS-Marshall MS-Benton MS-
931 AM CST TUE FEB 7 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1015 AM CST
FOR...

Northwestern Tippah County in northeastern Mississippi...
Northeastern Marshall County in northwestern Mississippi...
Benton County in northeastern Mississippi...

At 931 AM CST...a strong thunderstorm producing nickel size hail
larger was located near Holly Springs. The storm was moving
northeast at 50 mph.

People in northwestern Tippah...northeastern Marshall and Benton
Counties should monitor this storm closely.

LAT...LON 3469 8945 3491 8949 3500 8889 3499 8887
      3474 8887
TIME...MOT...LOC 1531Z 256DEG 34KT 3480 8938
Special weather statement, Feb 7, 9:43 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
943 AM CST TUE FEB 7 2017

MSZ006-009-071615-
Tishomingo MS-Prentiss MS-
943 AM CST TUE FEB 7 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1015 AM CST
FOR...

Central Tishomingo County in northeastern Mississippi...
Eastern Prentiss County in northeastern Mississippi...

At 943 AM CST...a strong thunderstorm producing Pea size hail or
larger was located over Thrashers, or near Booneville. This storm
was moving northeast at 50 mph.

People in central Tishomingo and eastern Prentiss Counties should
monitor this storm closely.

LAT...LON 3471 8812 3453 8854 3467 8863 3476 8848
      3476 8837 3482 8837 3494 8816 3492 8816
      3489 8810 3487 8810
TIME...MOT...LOC 1543Z 239DEG 46KT 3468 8845
Special weather statement, Feb 7, 9:53 AM CST, 7 minutes before
Special Weather Statement
National Weather Service Memphis TN
953 AM CST TUE FEB 7 2017

MSZ002>004-013-014-071645-
Lafayette MS-Tippah MS-Marshall MS-Union MS-Benton MS-
953 AM CST TUE FEB 7 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1045 AM CST
FOR...

Northeastern Lafayette County in northwestern Mississippi...
Southwestern Tippah County in northeastern Mississippi...
Southeastern Marshall County in northwestern Mississippi...
Western Union County in northeastern Mississippi...
Southern Benton County in northeastern Mississippi...

At 952 AM CST...strong thunderstorms were producing pea to dime size
hail and winds to 40 mph was located along a line extending from
near Wall Doxey State Park to Oxford. This line of storms was moving
northeast at 45 mph.

People in northeastern Lafayette...southwestern Tippah...southeastern
Marshall...western Union and southern Benton Counties should monitor
this storm closely.

LAT...LON 3468 8946 3475 8895 3438 8901 3438 8924
      3434 8925 3431 8952
TIME...MOT...LOC 1552Z 252DEG 33KT 3469 8943 3434 8951
Special weather statement, Feb 7, 9:58 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Memphis TN
958 AM CST TUE FEB 7 2017

MSZ004-TNZ053>055-090>092-071645-
Tippah MS-Hardeman TN-Henderson TN-Chester TN-Decatur TN-McNairy TN-
Hardin TN-
958 AM CST TUE FEB 7 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1045 AM CST
FOR...

North central Tippah County in northeastern Mississippi...
Eastern Hardeman County in western Tennessee...
Southern Henderson County in western Tennessee...
Chester County in western Tennessee...
Southwestern Decatur County in western Tennessee...
McNairy County in western Tennessee...
Western Hardin County in western Tennessee...

At 957 AM CST...strong thunderstorms were producing pea to dime size
hail and winds to 50 mph was located along a line extending from
near Chickasaw State Park to near Pocahontas.

People in north central Tippah...eastern Hardeman...southern
Henderson...Chester...southwestern Decatur...McNairy and western
Hardin Counties should monitor this storm closely.

LAT...LON 3499 8820 3500 8882 3496 8882 3495 8897
      3543 8883 3550 8867 3561 8808
TIME...MOT...LOC 1557Z 264DEG 45KT 3541 8876 3500 8884

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 1:47 AM CSTSpecial Weather StatementMEGLauderdale, Shelby, Tipton43 min
Feb 7, 2:31 AM CSTSpecial Weather StatementMEGCrockett, Gibson, Haywood, Tipton44 min
Feb 7, 2:34 AM CSTSevere Thunderstorm WarningMEGShelby, Tipton26 min
Feb 7, 2:51 AM CSTSevere Thunderstorm WarningMEGTipton8 min
Feb 7, 3:11 AM CSTSpecial Weather StatementMEGChester49 min
Feb 7, 3:14 AM CSTSpecial Weather StatementMEGCarroll, Crockett, Gibson, Henry61 min
Feb 7, 3:27 AM CSTSpecial Weather StatementMEGWeakley48 min
Feb 7, 4:07 AM CSTSpecial Weather StatementMEGBenton38 min
Feb 7, 6:49 AM CSTSevere Thunderstorm WarningMEGShelby41 min
Feb 7, 8:02 AM CSTSevere Thunderstorm WarningMEGChester, Henderson, Madison43 min
Feb 7, 8:18 AM CSTSpecial Weather StatementMEGShelby, Tipton27 min
Feb 7, 8:41 AM CSTSpecial Weather StatementMEGChester34 min
Feb 7, 8:50 AM CSTSpecial Weather StatementMEGDecatur10 min
Feb 7, 9:07 AM CSTSpecial Weather StatementMEGDecatur23 min
Feb 7, 9:10 AM CSTSpecial Weather StatementMEGMadison35 min
Feb 7, 9:19 AM CSTSpecial Weather StatementMEGFayette, Hardeman26 min
Feb 7, 9:58 AM CSTSpecial Weather StatementMEGChester, Decatur, Hardin, McNairy47 min
Feb 7, 10:42 AM CSTSpecial Weather StatementMEGHardin18 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.